| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during august/september 2017.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zxt225 21.5 diopter intraocular lens (iol) was implanted on (b)(6) 2017.It was later explanted on (b)(6) 2017 due to a loss of best corrected vision.The anticipated best correction vision was 20/20 or 20/25, but resulted in 20/40.There was no incision enlargement, but suture use was confirmed.Reportedly, there was no patient injury.The lens was replaced with a zkb00 21.0 diopter.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation?: yes, returned to manufacturer on 10/30/2017.Device returned to manufacturer?: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed no similar complaints have been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.